# SDR SWAA2021072997817

- Difficulty date: July 4, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 21,005 hours, 9,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; BOTH THRESHOLD PLATES FORWARD AND AFT OF THE DOOR HAVE CORROSION. STA. 805 AND 845 RBL 21 WL. 160 ABOVE STR. 24R. / NO PUBLISHED LIMITS FOR THRESHOLD PLATES REPLACED FWD AND AFT THRESHOLD PLATES FOR AFT CARGI COMPARTMENT PER AIPC 25-52-10-04 A TAG A67022 A96311
